# SDR CA980706011

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Gas Generator
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

(CAN) ON DESCENT, THE NR 1 ENGINE SPOOLED DOWN, THE AIRCRAFT LANDED WITHOUT INCIDENT.  POST-FLIGHT INSPECTION, FOUND THE GAS GENERATOR MODULE SEIZED AND WOULD NOT ROTATE.  THE ENGINE WAS REPLACED.  AFTER TEARDOWN, ADDITIONAL DETAILED INFORMATION WILL BE SUBMITTED.
